GC^n continuity conditions for adjacent rational parametric surfaces

Jianmin Zheng Guozhao Wang Youdong Liang

Geometric Modeling and Processing mathscidoc:1608.16089

Computer Aided Geometric Design, 12, 111-129, 1995
No abstract uploaded!
Rational surfaces; Bezier patches; Geometric continuity: Total differential vectors; Connecting functions; Parameter transformation
[ Download ] [ 2016-08-28 19:32:09 uploaded by zhengjm ] [ 351 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{jianmin1995gc^n,
  title={GC^n continuity conditions for adjacent rational parametric surfaces },
  author={Jianmin Zheng, Guozhao Wang, and Youdong Liang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828193209572387498},
  booktitle={Computer Aided Geometric Design},
  volume={12},
  pages={111-129},
  year={1995},
}
Jianmin Zheng, Guozhao Wang, and Youdong Liang. GC^n continuity conditions for adjacent rational parametric surfaces . 1995. Vol. 12. In Computer Aided Geometric Design. pp.111-129. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828193209572387498.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved